# SDR DALA2020112303820

- Difficulty date: November 17, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 55,214 hours, 25,622 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PSU LATCH BROKEN ON AFT LEFT LAV LAVATORY OXYGEN MODULE.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT LEFT LAV PSU OXYGEN MASK/ GENERATOR CONTAINER.  OPERATIONS CHECKED GOOD.
